Edited by KHowz, 15 May 2012 - 01:25 PM.
Posted 25 March 2012 - 08:35 AM
Posted 25 March 2012 - 12:49 PM
Posted 25 March 2012 - 05:30 PM
Posted 29 March 2012 - 06:05 PM
It looks irritated. Maybe you break out after these things because they're irritating your skin. irritation can cause acne.
Posted 29 March 2012 - 06:23 PM
Posted 30 March 2012 - 01:12 PM
Before doing the laser treatments how did you break out...where and what type of acne?
Your pics look a little like rosacea to me. I don't usually break out on my cheeks but once when I tried using salicylic acid and when I overused proactiv I started getting that kind of reaction. I had to stop using all acne products and my derm had me use metrogel to calm things down...had to do this for several months. Metrogel is very cooling and soothing but also works as an antibacterial...so it can help acne too.
I think you should see your derm before doing another laser tx or a chemical peel. Like you, I doubt your bumps are due to the laser tx...unless that is where you used to break out and the laser tx is finally getting down to underlying plugged up pores and causing the skin to purge them. If so...then this could be the dreaded purging phase of so many treatments.
I get monthly microdermabrasions and was told this might happen. Like you my skin had been looking better and better since starting the microdermabrasion (along with the complicated tx below). After the 2nd microdermabrasion I got a huge and I mean a huge cyst on my chin. Went from nothing to a very big, red, infected bump in only a few hours. Wierd. Kind of like your bumps...from relatively clear skin to something awful. It was incredibly deep. It drained that night and a couple of days later my skin was clear again. Very wierd. But I think it was because the microdermabrasion made it possible for this deep thing to finally be expelled.
You may want to ice your cheeks. This may help lower the inflammatory respose. And drink tons of water. Hope it clears up soon!
Posted 04 April 2012 - 09:55 AM